The holomorphic functional calculus approach to operator semigroups

Batty, Charles and Haase, Markus and Mubeen, Junaid and Kérchy, László: The holomorphic functional calculus approach to operator semigroups. In: Acta scientiarum mathematicarum, (79) 1-2. pp. 289-323. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_001_002_289-323.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 289-323
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Természettudomány, Matematika
Additional Information: Bibliogr.: p. 321-323.; Abstract
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/30875

Actions (login required)

View Item View Item